# SDR AALA2019060549015

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug MD 83
- Aircraft serial: 53633
- Aircraft time: 52,710 hours, 26,881 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Socket
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS WHEN GEAR PLACED DOWN, NO GREEN LIGHT INDICIATION ON LEFT MAIN GEAR RAN CHECKBITS NO HELP F/O DETERMINED SOCKET CONNECTION TO BULB HOLDER FAULTY, NO SPRING BACK FELT TO BULB HOLDER JIGGLED IT ENOUGH AND GREEN LIGHT CAME ON. LANDED NORMALLY. MAINTENANCE REMOVED LEFT LANDING GEAR POSITION INDICATOR CLEANED CONTACTS AND REPOSITIONED LAMPS, REINSTALLED AND TESTED MULTIPLE TIMES WITH NO DEFECTS NOTED IAW AMM 32-60-03.
